MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00432-025-06319-2

Медицинская библиотека · Journal of cancer research and clinical oncology · 2025

Advancements in the diagnosis and management of capecitabine-induced hand-foot syndrome.

Chen Baohua, Wang Xingyu, Meng Lingjun

СтатьяОбзорПеревод пока не подготовлен

Аннотация

PURPOSE: This narrative review aims to synthesize existing evidence on hand-foot syndrome (HFS) associated with capecitabine therapy. By examining HFS pathogenesis, clinical manifestations, severity classifications, influencing factors, and management strategies, the study seeks to provide clinically actionable insights to mitigate HFS-related quality-of-life deterioration and treatment discontinuation in patients receiving this widely used capecitabine.

METHODS

This narrative review summarizes recent literature on HFS caused by capecitabine, highlighting its relationship among different populations and the prevention and treatment of HFS.

RESULTS

The review establishes that HFS manifests through sensory abnormalities (tingling, numbness) and dermatological changes (erythema, desquamation), though its precise pathophysiology remains incompletely defined. Incidence is modulated by demographic variables (age, sex, ethnicity), therapeutic variables (drug combinations, capecitabine dosage), and possibly genetic factors. The study highlights that co-administration of diclofenac demonstrates significant potential in reducing both HFS occurrence and symptom severity based on current evidence.

CONCLUSION

Based on critical assessment of available literature, the review concludes that the concomitant use of diclofenac with capecitabine represents an effective clinical strategy for alleviating HFS. In addition, topical urea cream, pyridoxal, lactic acid, etc. can also be used prophylactically to produce certain effects. This pharmacological approach is recommended to enhance treatment adherence and preserve patient quality of life during antineoplastic therapy.

Для цитирования: Chen Baohua, Wang Xingyu, Meng Lingjun. Advancements in the diagnosis and management of capecitabine-induced hand-foot syndrome.. Journal of cancer research and clinical oncology. 2025. DOI: 10.1007/s00432-025-06319-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.